Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the cause of fatigue, chills, loss of apetite and darker urine with sweet odour ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
I need to find out which doctor I need to XXXXXXX med guy or the gyno. 49 year old active female. generally healthy. Lower left pelvic and flank pain for two weeks. Varies from dull to severe with sudden onset. Chills, fatigue, loss of appetite.Stomach pressure and bloating after eating.Loose and XXXXXXX bowel movements. Darker urine with potent "sweet smell". No pregnancies. Have Essure inserts in tubes. Also have localized rash on left pelvic area.

Posted Thu, 12 Apr 2012 in Abdominal Pain
Answered by Dr. Deepak Anvekar 2 hours later

Thanks for posting your query.

From the history described most of your symptoms appear to be due to gastrointestinal disorder. Some possibilities might include enteritis, Diverticulitis, or a pancreatitis.

Presence of a rash in the pelvic area indicates the possibility of a intraabdominal infection or sepsis.

The first step would be to get your baseline investigations done like Haemogram, blood sugar, urea, creatinine, liver function tests, alkaline phosphatase etc.

In addition a stool examination, abdominal ultrasound or CT scan might be important for diagnosis.

You might consult your XXXXXXX medicine doctor, who can order the tests for you and initiate the necessary treatment, which may include antibiotics and supportive medications.

In the mean time, use of pepto-bismol and Prilosec might help to reduce your abdominal discomfort.

I hope this answers your question.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor